Zur Fibonacci-Folge modulo p.

K. Barner

Monatshefte für Mathematik (1965)

  • Volume: 69, page 97-104
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Barner, K.. "Zur Fibonacci-Folge modulo p.." Monatshefte für Mathematik 69 (1965): 97-104. <http://eudml.org/doc/177277>.

author = {Barner, K.},
journal = {Monatshefte für Mathematik},
keywords = {number theory},
pages = {97-104},
title = {Zur Fibonacci-Folge modulo p.},
url = {http://eudml.org/doc/177277},
volume = {69},
year = {1965},

AU - Barner, K.
TI - Zur Fibonacci-Folge modulo p.
JO - Monatshefte für Mathematik
PY - 1965
VL - 69
SP - 97
EP - 104
KW - number theory
UR - http://eudml.org/doc/177277
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.